# SDR SWIA2020041050093

- Difficulty date: January 15, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTARY DOOR; AFT ANCHOR FITTING BOLTS ( 9 EACH) IN THE CABIN ARE ALL CORRODED. ( CUTOUT AREA)   (C-CHECK) RO 4/9/2020   CLANED CORROSION AND REPLACED AFT ANCHOR FITTING BOLTS IN PASSANGER ENTRY DOOR IAW CRJ200 SRM ALSO CRJ200 AMM.
